Migraines & Headaches Community
Headaches in left side and nausea
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Headaches in left side and nausea

Hi, I have had headaches for the past couple of days in the back left hemisphere of my head. It covers half of the left hemisphere. They are not like normal headaches but almost like pressure, but sometimes it pulses and feels worse. I recently rode roller coasters and went swimming. The headaches go away with advil most of the time and sometimes just disappear for a while. I was recently out of town to fly to Virginia and thought that maybe it would go away when I got back but they did not. They tend to go away when Im eating or resting.

Also, I have had very slight nausea since the day after the headaches started. I almost feel like a burp makes it better, thats how slight it is. Obviously I have not thrown up because of this but It has started to freak me out. I am attending camp for two weeks in 5 days so I was wondering what you think it could be and if I should just take pain relievers or see a doctor.

Any help would be greatly appreciated. Thank you!
Blank
2143641_tn?1396681743
the fact that Advil helps is good it sounds like nothing important, an inflammatory process.

if you've been outdoors to crowded places maybe you caught an infection which is now affecting the Sphenoidal Sinus.

Migraine / Sinusitis itself can give nausea. or it could be from gastroenteritis.

did you have diarrhea? nasal drip? ear pain?

I guess the only thing a Doctor could do is check your pulse and BP and have you do Complete Blood Count+ESR in search of indirect signs of an infection. I don't think  there's anything else he could do for a headache from two days that goes away with Ibuprofen.

another possible explanation since you've been on the roller coaster and swimming is a problem in the muscles/ligaments of the neck or with the cervical.


2143641_tn?1396681743
the fact that Advil helps is good it sounds like nothing important, an inflammatory process.

if you've been outdoors to crowded places maybe you caught an infection which is now affecting the Sphenoidal Sinus.

Migraine / Sinusitis itself can give nausea. or it could be from gastroenteritis.

did you have diarrhea? nasal drip? ear pain?

I guess the only thing a Doctor could do is check your pulse and BP and have you do Complete Blood Count+ESR in search of indirect signs of an infection. I don't think  there's anything else he could do for a headache from two days that goes away with Ibuprofen.

another possible explanation since you've been on the roller coaster and swimming is a problem in the muscles/ligaments of the neck or with the cervical.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1413427272
Blank
selmaS
Allentown, PA
10389859_tn?1409925468
Blank
Foggy2
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL
Avatar_m_tn
Blank
Ball123
Avatar_m_tn
Blank
Eddie1994
PA